Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 82, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 21, 2013, 9:04 AM CDT for Benton County, Buchanan County, Linn County, Iowa. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2013, 9:04 AM CDT (14:04 UTC)
- Expired
- Jun 21, 2013, 10:00 AM CDT
- In force
- 56 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, IA, Buchanan County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 144 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 9:08 AM CDT | TSTM WND GST 65 | Urbana, IA | 60 TO 65 MPH WINDS WITH SMALL TREES AND LIMBS DOWN |
| Jun 21, 9:37 AM CDT | TSTM WND GST 60 | Alburnett, IA | ESTIMATED 55 TO 60 MPH WIND |
| Jun 21, 9:52 AM CDT | HAIL 0.25 | Shellsburg, IA | |
| Jun 21, 9:57 AM CDT | HAIL 0.25 | Paris, IA | REPORT VIA NWS FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 8:38 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1347 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
686
WUUS53 KDVN 211404
SVRDVN
IAC011-019-113-211500-
/O.NEW.KDVN.SV.W.0082.130621T1404Z-130621T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
904 AM CDT FRI JUN 21 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN EAST CENTRAL IOWA...
SOUTHWESTERN BUCHANAN COUNTY IN NORTHEAST IOWA...
NORTHERN LINN COUNTY IN EAST CENTRAL IOWA...
* UNTIL 1000 AM CDT
* AT 900 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRANDON...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VINTON...URBANA...WALKER...VAN HORNE...TROY MILLS...CENTER POINT...
SHELLSBURG...BLAIRSTOWN...NEWHALL...PALO...PARIS...ATKINS...
TODDVILLE...ALBURNETT...CENTRAL CITY...ROBINS...WAUBEEK...CHENEY...
VINTON MEMORIAL AIRPORT AND SPENCERS GROVE.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 27 AND 55.
OTHER LOCATIONS AFFECTED INCLUDE PLEASANT CREEK STATE RECREATION
AREA...BENTON COUNTY FAIRGROUNDS...LINN COUNTY FAIRGROUNDS...HOWARD H
CHERRY SCOUT RESERVATION...LIME CREEK PARK...PINICON RIDGE COUNTY
PARK...WAKPICADA COUNTY PARK...WILD CAT BLUFF RECREATION AREA...
BENTON CITY-FRY ACCESS...HOEFLE-DULIN AREA PARK...MINNE ESTEMA PARK
AND RODGERS PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4230 9230 4230 9208 4232 9207 4246 9207
4219 9141 4189 9210 4214 9231 4230 9231
TIME...MOT...LOC 1403Z 311DEG 27KT 4224 9196
HAIL...1.00IN
WIND...60MPH
$$
122 follow-up statements
211
WWUS53 KDVN 211430
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
930 AM CDT FRI JUN 21 2013
IAC011-019-113-211500-
/O.CON.KDVN.SV.W.0082.000000T0000Z-130621T1500Z/
LINN IA-BENTON IA-BUCHANAN IA-
930 AM CDT FRI JUN 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BUCHANAN...BENTON AND NORTHERN LINN COUNTIES UNTIL 1000 AM CDT...
AT 925 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTER
POINT...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT REPORTS OF HIGH WINDS AROUND URBANA
BACK AT AROUND 908 AM CDT...AND DOPPLER RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PARIS...PALO...ATKINS...TODDVILLE...ALBURNETT...CENTRAL CITY...
ROBINS...WAUBEEK...LAFAYETTE AND MIDWAY.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 27 AND 55.
OTHER LOCATIONS AFFECTED INCLUDE PLEASANT CREEK STATE RECREATION
AREA...BENTON COUNTY FAIRGROUNDS...LINN COUNTY FAIRGROUNDS...HOWARD H
CHERRY SCOUT RESERVATION...LIME CREEK PARK...PINICON RIDGE COUNTY
PARK...WAKPICADA COUNTY PARK...WILD CAT BLUFF RECREATION AREA...
BENTON CITY-FRY ACCESS...HOEFLE-DULIN AREA PARK...MINNE ESTEMA PARK
AND RODGERS PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4230 9230 4230 9208 4232 9207 4246 9207
4219 9141 4189 9210 4214 9231 4230 9231
TIME...MOT...LOC 1427Z 313DEG 30KT 4212 9178
HAIL...1.00IN
WIND...60MPH
$$
12859
WWUS53 KDVN 211504
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1004 AM CDT FRI JUN 21 2013
IAC011-019-113-211513-
/O.EXP.KDVN.SV.W.0082.000000T0000Z-130621T1500Z/
LINN IA-BENTON IA-BUCHANAN IA-
1004 AM CDT FRI JUN 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUCHANAN...BENTON
AND NORTHERN LINN COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS THROUGH 1030 AM CDT.
LAT...LON 4230 9230 4230 9208 4232 9207 4246 9207
4219 9141 4189 9210 4214 9231 4230 9231
TIME...MOT...LOC 1430Z 313DEG 30KT 4210 9176
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:27 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 21, 6:27 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 627 AM CDT FRI JUN 21 2013 .SYNOPSIS... ISSUED AT 315 AM CDT FRI JUN 21 2013 CONVECTIVE COMPLEX CURRENTLY STARTING TO DIVE SOUTHEASTWARD FROM JUST WEST OF MPX TOWARDS SOUTHEAST MINNESOTA. THIS PATH IS ALSO DEPICTED IN MSAS SURFACE DEWPOINTS AND THETA E GRADIENTS. OVER THE DVN CWA WARM SOUTH SOUTHEAST WINDS HAVE MAINLY KEPT TEMPS IN THE MIDDLE AND UPPER 70S AS OF 08Z...WITH DEWPOINTS IN THE 60S. ON RADAR...A LINE OF WIDELY SCATTERED SHOWERS WITH A FEW ISOLATED LIGHTNING STRIKES WERE FOUND ALONG AND EAST OF THE MISSISSIPPI RIVER. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 350 AM CDT FRI JUN 21 2013 MAIN FOCUS ON THE SHORT TERM IS WITH TRACKING MCS IN MINNESOTA SOUTHEASTWARD INTO/ACROSS PARTS OF THE DVN CWA. MODELS DO NOT HAVE A HANDLE ON THE ONGOING ACTIVITY TO THE NORTH...THUS CONCEPTUAL MODELS AND SHORT TERM FORECASTING TOOLS WERE HEAVILY RELIED UPON. BELIEVE MINNESOTA CONVECTIVE ACTIVITY WILL WORK INTO AND ACROSS THE NORTHERN PART OF THE CWA...MAINLY NORTH OF I80 THIS MORNING. EXITING AROUND MIDDAY. AT THIS TIME... IT SHOULD BE IN A DIMINISHING OR WEAKENING PHASE AS IT MOVES THROUGH. HOWEVER...CANNOT RULE OUT A MARGINALLY SEVERE STORM. THE SPC HAS THE ENTIRE OUTLOOK AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. TEMPERATURES WILL BE HELD DOWN INITIALLY DUE TO THE CONVECTION...BUT WILL MANAGE A LATE DAY RECOVERY...BUT NOT ENOUGH TO SPARK ADDITIONAL SHOWERS AND STORMS. STILL UNCERTAIN FOR AREAS NORTH OF HIGHWAY 30...CLOSER TO DEWPOINT GRADIENT...THUS LEFT A SLIGHT CHANCE IN THAT AREA THROUGH THE NIGHT. HIGHS TODAY WERE BUMPED UP A TAD WITH MID 80S NORTH TO LOW 90S SOUTH...AS WELL AS MINS TONIGHT /UPPER 60S AND LOWER 70S/. 14 .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 315 AM CDT FRI JUN 21 2013 MID SUMMER HEAT AND HUMIDITY INTO WEDNESDAY...THEN TURNING COOLER WITH BEST CHANCE OF THUNDERSTORMS THURSDAY. OVERVIEW...MODEL INITIALIZATION AND VERIFICATION AVERAGE WITH ALL SOLUTIONS POOR ON MINNESOTA MCS. LARGE SCALE FORCING AND KINEMATIC FIELDS LEAST WORST SOLUTIONS TEND TOWARD UKMET AND HI-RES ECMWF. DAYS 2 THROUGH 7 VERIFICATION AT 2 AM SUPPORTS A KINEMATIC FORCING OF A 60/40 MIX OF HI-RES ECMWF/UKMET WITH GFS. THIS SUGGESTS LITTLE OR NO CONVECTION SATURDAY THROUGH SUNDAY...THEN INCREASING LOW CHANCE OF CONVECTION INTO TUESDAY. PERSISTENCE SUPPORTS WITH LOW LEVEL THERMAL FIELDS TEMPERATURES 4-8 DEGREES ABOVE NORMAL INTO WEDNESDAY WITH FORCING PROFILES FAVORING LOW CHANCE POPS SUNDAY NIGHT INTO THURSDAY WITH POOR TO VERY POOR CONFIDENCE OF TIMING OF ANY STORMS THROUGH WEDNESDAY ATTM DUE TO PULSE NATURE OF CONVECTION UNTIL THE FRONT ARRIVES AND PASSES ON THURSDAY. SATURDAY AND SUNDAY...FAIR...VERY WARM TO HOT AND HUMID. HIGHS WITHIN 3 DEGREES EITHER SIDE OF 91F PER LOCAL TOOLS. NIGHTS MUGGY WITH LOWS...MOSTLY IN THE LOWER 70S WITH MODERATE SOUTH WINDS OF 10 TO 20 KTS WITH SOME GUSTS TO AROUND 25 MPH IN THE AFTERNOON HOURS. DEWPOINTS TO HOVER WITHIN FEW DEGREES OF 70F. SUNDAY NIGHT...LOW CHANCE OF CONVECTION SUGGESTED WITH ARRIVAL OF A WEAK UPPER DISTURBANCE THAT LATER SHIFTS WILL NEED TO MONITOR WITH MARGINAL RISK OF STRONG STORMS DUE TO MODERATE INSTABILITY WITH MLCAPE VALUES AROUND 2500 J/KG AND DECENT UPPER LEVEL DIFFLUENCE. MONDAY THROUGH WEDNESDAY...CONTINUED VERY WARM AND HUMID WITH LOW LEVEL THERMAL FIELDS SUPPORTIVE OF HIGHS 86-93F AND MINS MOSTLY IN THE LOWER 70S EXCEPT MID/UPPER 60S WITH ANY COOL POOLS DUE TO NOCTURNAL CONVECTION. FORCING PROFILES AND INSTABILITY SUGGESTS CONVECTION MOSTLY LATE PM INTO AM HOURS WITH STRONG TO ISOLATED LOW END PULSE SEVERE POSSIBLE LATE PM INTO LATE EVENING HOURS. THURSDAY...COOLER WITH POPS TOO LOW MOSTLY DUE TO TIMING OF FRONTAL PASSAGE FOR LATER SHIFTS TO REASSESS. MAGNITUDE OF TIMING OF SHOULD BE BETTER CLARIFIED IN THE NEXT 12-24 HOURS. LOCAL TECHNIQUES SUGGEST THIS FRONT SHOULD BE A STRONGER AND PROBABLY A BIT COOLER TEMPS THAN ARE FORECASTED. THIS COOLER TREND SHOULD LAST INTO NEXT WEEKEND. NICHOLS && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 627 AM CDT FRI JUN 21 2013 SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING NEAR THE CID AND DBQ TERMINALS...POSSIBLY DIPPING INTO THE MLI AREA. SLIGHT THUNDERSTORM CHANCES WILL LINGER NEAR DBQ THROUGH THE NIGHT TONIGHT...BUT THE CHANCE IS TOO LOW TO INCLUDE IN TAFS. WINDS WILL REMAIN FROM THE SOUTH SOUTHEAST AT ABOUT 10 TO 15 KTS...WITH GUSTS BETWEEN 17 AND 23 KTS BETWEEN 15Z AND 00Z. CIGS WILL REMAIN ABOVE 6000 FT THROUGH THE PERIOD. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...14 SHORT TERM...14 LONG TERM...NICHOLS AVIATION...14
Hazardous weather outlook, Jun 21, 4:35 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 435 AM CDT FRI JUN 21 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-220900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 435 AM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING AND POSSIBLY LASTING INTO THE AFTERNOON. THE AREAS THAT HAVE THE BEST CHANCES OF STORMS ARE NORTH OF I 80. SOME ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS MORNING ALONG AND NORTH OF HIGHWAY 30 WITH PRIMARILY DAMAGING WINDS OF AROUND 60 MPH AND TO A LESSER EXTENT QUARTER SIZED HAIL THE THREATS. THE STORM PREDICTION CENTER HAS THE ENTIRE OUTLOOK AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUNDAY THROUGH THURSDAY...THERE IS A RISK OF THUNDERSTORMS. THE PULSE NATURE OF THE STORMS SUGGEST ANY STRONG TO SEVERE STORMS WOULD LIKELY OCCUR IN THE AFTERNOON AND EVENING HOURS AND WOULD BE ISOLATED IN COVERAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY TODAY NOT ANTICIPATED TONIGHT. 14/NICHOLS
In the hours before
Special weather statement, Jun 21, 8:23 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
823 AM CDT FRI JUN 21 2013
IAZ040>042-051>054-ILZ001-002-211415-
BENTON-BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO
DAVIESS-JONES-LINN-STEPHENSON-
823 AM CDT FRI JUN 21 2013
...STRONG THUNDERSTORMS MOVING INTO THE AREA IN THE NEXT HOUR...
AT 815 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WATERLOO TO NEAR
PLATTEVILLE WISCONSIN...MOVING SOUTHEAST AT 30 MPH.
* THUNDERSTORMS WILL BE NEAR...
DUBUQUE...MANCHESTER...AND GALENA AROUND 820 AM CDT...
VINTON AND FULTON AROUND 830 AM CDT...
WINDS UP TO 60 MPH AND HEAVY RAIN ARE LIKELY WITH THESE STORMS.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4265 9072 4251 9063 4251 8989 4229 8976
4188 9227 4230 9231 4230 9207 4256 9209
4265 9160 4265 9091 4268 9088
TIME...MOT...LOC 1318Z 313DEG 27KT 4282 9015 4245 9221
DMDLocal storm report, Jun 21, 8:40 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
840 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM HAIL AURORA 42.62N 91.73W
06/21/2013 E0.88 INCH BUCHANAN IA EMERGENCY MNGR
WINDS ESTIMATED 40 TO 50 MPH.
&&
GROSSLocal storm report, Jun 21, 8:43 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
843 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM HAIL 2 NNW INDEPENDENCE 42.50N 91.92W
06/21/2013 E1.00 INCH BUCHANAN IA TRAINED SPOTTER
PEA SIZE TO QUARTER SIZE.
&&
GROSSLocal storm report, Jun 21, 8:50 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
850 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM HAIL 3 N INDEPENDENCE 42.51N 91.89W
06/21/2013 M1.75 INCH BUCHANAN IA EMERGENCY MNGR
&&
GROSSLocal storm report, Jun 21, 9:01 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
901 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM HAIL COLESBURG 42.64N 91.20W
06/21/2013 E0.75 INCH DELAWARE IA EMERGENCY MNGR
&&
DLFLocal storm report, Jun 21, 9:02 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
902 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM TSTM WND DMG BACKBONE STATE PARK 42.62N 91.55W
06/21/2013 DELAWARE IA EMERGENCY MNGR
LIMBS DOWN AND AWNINGS DAMAGED
&&
DLFThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:23 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 52 min |
| Jun 21, 8:41 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 49 min |
| Jun 21, 8:49 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 41 min |
| Jun 21, 8:54 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Jones, Linn | 66 min |
| Jun 21, 9:20 AM CDT | Special Weather Statement | DVN | Buchanan, Delaware, Dubuque | 115 min |
| Jun 21, 9:42 AM CDT | Special Weather Statement | DVN | Benton, Linn | 93 min |
| Jun 21, 9:42 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Cedar, Delaware, Dubuque, Jackson, Johnson and 2 more | 63 min |
| Jun 21, 10:50 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Johnson, Jones | 55 min |
| Jun 21, 11:12 AM CDT | Special Weather Statement | DVN | Cedar, Linn | 108 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.